# SDR AWXA0002030

- Difficulty date: July 8, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581283
- Condition: Corroded
- Location: Sta328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: STA 328 Floor beam Corroded from RBL 30 to RBL 45C: Repaired per SRM 53-10-51 Fig 205
